Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the reduction theory of binary forms

Title data

Stoll, Michael ; Cremona, John E.:
On the reduction theory of binary forms.
In: Journal für die Reine und Angewandte Mathematik. Vol. 565 (December 2003) . - pp. 79-99.
ISSN 0075-4102
DOI: https://doi.org/10.1515/crll.2003.106

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 03 Feb 2015 07:34
Last Modified: 03 Feb 2015 07:34
URI: https://eref.uni-bayreuth.de/id/eprint/6227